# SDR DALA2025033102360

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 DURING HFEC INSPECTION ELONGATE HOLE WAS FOUND ON FUSELAGE SKIN AT AFT CORNER THE CARGO # 1 DOOR CUTOUT OF: STA: 619. CORRECTIVE ACTION: SUMMARY OF NRC 00233: ELONGATE HOLE WAS FOUND ON FUSELAGE SKIN AT AFT CORNER THE CARGO # 1 DOOR CUTOUT OF: STA: 619 WAS REPAIRED UNDER NRC 00232 PER ER/A 624488-14AD REVISION ORIGINAL SECTION I: PERMANENT REPAIR. (0885040)
